Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Took adderall. Have heaviness, dizziness, excessive sweat, hunger. Why?

Hi, I took Adderall for the first time today--25 mg XR. I did not take any other medications today, including my Celexa , although I did take it with a light breakfast and some orange juice. Right away, I became very heavy, and I felt like I needed to nap. Now my side effects include dizziness , excessive sweating, heavy feeling, hunger, and I cannot focus at all. My eyes are having trouble focusing and I cannot think or remember anything minute to minute. This is the exact opposite of how I thought I would feel. I took a lot of Xanax a few days ago, but it should be out of my system by now. I believe that I may have hyperthyroidism , would that affect how I feel? I fear that if I keep moving around and being active (I am packing) I will pass out. The only thing that I can think of is if I have hyperthyroidism and that is affecting it, or if my body is fighting the Adderall because its a new medication. I also suffer from panic attacks and major anxiety, as well as depression . What is going on with me? I weigh 90 lbs, I am 18 and female.
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
The symptoms you are describing are suggestive of Xanax (alprazolam) withdrawal. For major depression or anxiety, there are medications that relive symptoms without being addictive. Xanax is not a long term solution. You may consult a psychiatrist for advice on medications that can help you overcome this problem.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor